Combinatorial orthogonal expansions

A. De Médicis, D. Stanton

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


The linearization coefficients for a set of orthogonal polynomials are given explicitly as a weighted sum of combinatorial objects. Positivity theorems of Askey and Szwarc are corollaries of these expansions.

Original languageEnglish (US)
Pages (from-to)469-473
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - 1996


Dive into the research topics of 'Combinatorial orthogonal expansions'. Together they form a unique fingerprint.

Cite this